# SDR ASAA2021041734606

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,331 hours, 15,193 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Eng Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE #2 ANTI-ICE REMAINED BRIGHT BLUE ACCOMPANIED BY AMBER TAI LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 30-21 TASK 804. NO FAULTS FOUND. GROUND VERIFICATION OF #2 ENG COWL ANTI-ICE VALVE SUCCESSFUL. RESTORED #2 ENG ANTI-ICE VALVE PERB737-800  AMM 30-00-00-440-803.
